EconPapers    
Economics at your fingertips  
 

A family of empirical likelihood functions and estimators for the binary response model

Ron Mittelhammer (mittelha@wsu.edu) and George Judge (gjudge@berkeley.edu)

Journal of Econometrics, 2011, vol. 164, issue 2, 207-217

Abstract: The minimum discrimination information principle is used to identify an appropriate parametric family of probability distributions and the corresponding maximum likelihood estimators for binary response models. Estimators in the family subsume the conventional logit model and form the basis for a set of parametric estimation alternatives with the usual asymptotic properties. Sampling experiments are used to assess finite sample performance.

Keywords: Binary; response; models; and; estimators; Conditional; moment; equations; Cressie-Read; family; of; likelihood; functions; Information; theoretic; methods; Minimum; power; divergence; Minimum; discrimination; information (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407611000819
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:164:y:2011:i:2:p:207-217

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:164:y:2011:i:2:p:207-217